| Model Number |
OTV-S7H-1NA-12E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head had a small image interruptions and colors on the screen instead of the image.The therapeutic ureteroscopy was completed with the same set of equipment without a delay.There were no reports of patient harm.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: cuts on cable.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.